Regularity of solutions for some problems of mathematical physics
Annales de l'I.H.P. Analyse non linéaire, Tome 12 (1995) no. 4, p. 355-413
@article{AIHPC_1995__12_4_355_0,
     author = {Koshelev, A.},
     title = {Regularity of solutions for some problems of mathematical physics},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {4},
     year = {1995},
     pages = {355-413},
     zbl = {0951.35023},
     mrnumber = {1341409},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1995__12_4_355_0}
}
Koshelev, A. Regularity of solutions for some problems of mathematical physics. Annales de l'I.H.P. Analyse non linéaire, Tome 12 (1995) no. 4, pp. 355-413. http://www.numdam.org/item/AIHPC_1995__12_4_355_0/

[1] H.O. Cordes, Über die erste Randwertaufgabe bei quasilinearen Differentialgleichungen zweiter Ordnung in mehr als zwei Variablen, Math. Ann., Bd. 131, 1956, pp. 278-312. | MR 91400 | Zbl 0070.09604

[2] A. Koshelev, About some coercive inequalities for elementary elliptic and parabolic operators. Institut für Angewandte Analysis und Stochastik, preprint No. 15, Berlin 1992.

[3] A. Koshelev, Reguljarnost reschenyi ellipticheskih uravnenij i sistem, Moskva, Nauka, 1986. | MR 854103

[4] A. Koshelev, Regularity of solutions for some quasilinear parabolic systems, Mathematische Nachrichten, Vol. 162, 1993, pp. 59-88. | MR 1239576 | Zbl 0811.35064

[5] E.M. Stein, Singular integrals and differentiability properties on functions, Princeton University Press, New Jersey, 1970. | MR 290095 | Zbl 0207.13501

[6] V.A. Solonnikov, On general boundary value problems for elliptic systems in the sense of Douglis-Nirenberg,' I, Izv, Akad. Nauk SSSR, ser. mat., Vol. 28, 1964, pp. 665-706; II, Trudy Mat. Inst. steklov, Vol. 70, 1966, pp. 133-212. | MR 211070 | Zbl 0175.11703

[7] A. Koshelev, A priori estimates in Lp and the existence theorems, Uspehi matem. nauk, Vol. 13:4, 1958, pp. 29-88. | Zbl 0122.33702

[8] V.A. Kondrat'Ev, Solvability of the first boundary-value problem for strongly elliptic equations, Trans. Moscow Math. Soc., Vol. 16, 1967, pp. 209-292. | MR 223739 | Zbl 0194.13501

[9] S.I. Chelkak and A.I. Koshelev, Regularity of solutions of quasilinear elliptic systems, Leipzig: Teubner, 1985. | MR 825485 | Zbl 0581.35003

[10] O.A. Ladyzhenskaya, The mathematical theory of viscous incompressible flow, Gordon and Breach, New York, London, Paris, 1969. | MR 254401 | Zbl 0184.52603